MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM
Model Number IMMULITE 2000 XPI SYSTEM
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).A siemens customer service engineer (cse) was dispatched to the customer's site.The cse found the immulite's transformer had two terminals melted.The cse checked the laboratory's electrical outlet that powered the immulite and found its output to be within specifications.The cse then replaced the immulite's transformer.The system was then inspected for all voltages and passed all system checks.The issue was resolved by routine troubleshooting.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer contacted siemens and reported that the transformer of the customer¿s immulite 2000 xpi system had caught fire and melted wires.It is unknown if there were visible smoke or flames as the customer was not in laboratory when the event happened.No burning smell was noted but the system was down due to the issue.There was no delay in testing as the customer had backup systems to process samples.There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
IMMULITE 2000 XPI SYSTEM
Common Device Name
IMMULITE 2000 XPI SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key19485081
Report Number2247117-2024-00008
Device Sequence Number7906044
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public00630414945422
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI SYSTEM
Device Catalogue Number10373214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown